Invariance under affine transformation in semidefinite programming relaxation for polynomial optimization problems

Hayato Waki, Masakazu Muramatsu, Masakazu Kojima

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Given a polynomial optimization problem (POP), any nonsingular affine transformation on its variable vector induces an equivalent POP. Applying Lasserre's SDP relaxation [SIAM J.Opt. 11:796-817, 2001] to the original and the transformed POPs, we have two SDPs. This paper shows that these two SDPs are isomorphic to each other under a nonsingular linear transformation, which maps the feasible region of one SDP onto that of the other isomorphically and preserves their objective values. This fact means that the SDP relaxation is invariant under any nonsingular affine transformation.

Original languageEnglish
Pages (from-to)295-310
Number of pages16
JournalPacific Journal of Optimization
Volume5
Issue number2
Publication statusPublished - May 1 2009
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Control and Optimization
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Invariance under affine transformation in semidefinite programming relaxation for polynomial optimization problems'. Together they form a unique fingerprint.

  • Cite this